On the Euler and Bernoulli polynomials.
Journal für die reine und angewandte Mathematik, Tome 234 (1969), pp. 45-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1969__234_150898,
author = {John Brillhart},
title = {On the {Euler} and {Bernoulli} polynomials.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {45--64},
year = {1969},
volume = {234},
zbl = {0167.35401},
url = {http://geodesic.mathdoc.fr/item/JRAM_1969__234_150898/}
}
John Brillhart. On the Euler and Bernoulli polynomials.. Journal für die reine und angewandte Mathematik, Tome 234 (1969), pp. 45-64. http://geodesic.mathdoc.fr/item/JRAM_1969__234_150898/